# SDR 39LA2014082084

- Difficulty date: August 20, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N621AR
- Make and model: Casa C212DF
- Aircraft serial: 393
- Aircraft time: 13,681 hours, 16,370 cycles
- Engine: Garrtt TPE33110R
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 21221173231
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WINDSHIELD REMOVAL AT HEAVY CHECK CORROSION FOUND ON THE COPILOT’S WINDSHIELD FRAME LOWER SECTION. REPAIRED IAW EO 12032-2036 SUPPORTED BY FAA FORM 8110-3.
